| Model Number |
1400500-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed de novo lesion in the proximal right coronary artery (prca) with heavy calcification and heavy tortuosity.The 5.0x12mm nc trek neo balloon dilatation catheter (bdc) was attempted to be advanced to the target lesion; however, resistance was noted due to the anatomy and the bdc failed to reach the target lesion.There was also resistance during removal of the bdc.A non-abbott balloon was used to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.